# SDR 95FDEA00091

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP HAS CORROSION AT BS 760, RBL 65, WL 205.  REPAIRED PER FEDEX EA 7-5310-7-23668.
